MathSciNet Relay Station
MathSciNet bibliographic data
MR1307505 (95m:53061) 53C23 (30C65 30F40 57M99)
Cooper, Daryl Quasi-isometries of hyperbolic space are almost isometries. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2221–2227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement